# SDR UIEA2018081401693

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,952 hours, 20,954 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 2328
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR POS A2 INOP.REMOVED AND REPLACED A2 SMOKE DETECTOR IAW AMM 26-19-01.
